# SDR TRAX200600974

- Difficulty date: October 29, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 8,260 hours, 6,935 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Damaged
- Location: Bs 625-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BOX BEAM ACCESS PANEL CUTOUT CRACKED AT FWD NUT PLATE, REMOVED ANGLES AND MADE CUT ON RIGHT SIDE BOX BEAM IAW REO 601R-53-61-366. PERFORMED EDDY CURRENT INSPECTION OF CUT LINE & UPPER & LOWER ANGLE AT RT LOWER WEB ACCESS HOLE ON ENGINE SUPPORT BEAM BETWEEN FS 625.30 & FS 640.00.  NO DEFECTS NOTED.  FABRICATED NEW RT WEB & STARTED PICKING UP HOLES IAW REO 601R-53-61-366.  FABRICATED AND DRILLED UP  RT INNER DOUBLER AND  RT ANGLES AND DOUBLER SPLICE IAW REO 601R-53-61-366.  STEPPED UP HOLES ON DOUBLER SPLICE, INNER DOUBLER, AND ANGLES IAW REO 601R-53-61-366.  PARTS SENT TO PAINT SHOP.  PRIMED & PAINTED DOUBLERS SPLICES AND ANGLES IAW CRJ SRM 51-25-01.  STARTED INSTALLING DOUBLER, SPLICE AND ANGLES ON RT LOWER
